arrow
Volume 24, Number 1
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 24 (2006), pp. 1-8.

Preview Full PDF 2196 20134 Abstract

Jin Huang & Tao Lu

J. Comp. Math., 24 (2006), pp. 9-18.

Preview Full PDF 2151 19890 Abstract

Zhimin Zhang & Ahmed Naga

J. Comp. Math., 24 (2006), pp. 19-24.

Preview Full PDF 2215 20089 Abstract

Mingming Li, Youlin Shang & Liansheng Zhang

J. Comp. Math., 24 (2006), pp. 25-32.

Preview Full PDF 2151 19774 Abstract

Bingsheng He, Lizhi Liao & Xiaoming Yuan

J. Comp. Math., 24 (2006), pp. 33-44.

Preview Full PDF 2216 20356 Abstract

Quandong Feng & Yifa Tang

J. Comp. Math., 24 (2006), pp. 45-58.

Preview Full PDF 2238 20116 Abstract

Hongying Man & Zhongci Shi

J. Comp. Math., 24 (2006), pp. 59-80.

Preview Full PDF 2223 19678 Abstract

Wensheng Chen, Xu Chen & Wei Lin

J. Comp. Math., 24 (2006), pp. 81-90.

Preview Full PDF 2097 19919 Abstract

A. Araújo, J.A. Ferreira & P. Oliveira

J. Comp. Math., 24 (2006), pp. 91-102.

Preview Full PDF 2201 19712 Abstract

Ling Guo, Jianguo Huang & Zhongci Shi

J. Comp. Math., 24 (2006), pp. 103-112.

Preview Full PDF 2239 20141 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard